It is currently Tue Aug 22, 2017 2:11 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: half life
PostPosted: Wed Jun 23, 2010 7:12 pm 
Offline
Average Poster
Average Poster

Joined: Tue Dec 29, 2009 9:30 pm
Posts: 8
I have recently went down from 16mg per day to 14 and now I am suppose to go down to 12. The problem I am having is that everry time I go down It seems like the half life of the medication gets shorter. I have been having really bad cravings. I am tired all day, and cant sleep at night. At one point I was down to 8mg and now I feel like a failure that I am back up to 14. Does? Anyone else think the medication doesnt seem tt last as long when you drop the dose?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 24, 2010 9:21 am 
Offline
Super Poster
Super Poster

Joined: Fri Jul 10, 2009 11:50 pm
Posts: 128
Mike,

I'm about to jump on a plane so I have to run but how many times are you dosing a day? You can PM me if you want...i have some theories on what you're feeling.

Doug


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 24, 2010 9:55 am 
Dr J had something in his blog not too long ago about the half life of Sub being much shorter at low doses. However, he was talking about doses below 2mg/day I believe. But even at higher doses you may have to take it really slowly to give yourself time to adjust. Please don't feel like a failure. This isn't a contest. It's about us saving our lives. If you're having cravings and other issues maybe now isn't the time to reduce. Take it slow and give yourself a break. Keep us posted.
Lilly


Top
  
 
Our Sponsors
 Post subject:
PostPosted: Thu Jun 24, 2010 11:17 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
Something very similar happened to me. I tapered all the way down to 1mg daily and then came very close to relapsing so I increased my dose back up to 4mg, and even at that level I was still having some pretty strong cravings. I've been an addict for over 30 years and I'm very sick with HepC so this is a life/death struggle for me....my doctor and I made the decision to increase my dose back up to 8mg and I am now very stable at that dose.

Hope this helps


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group